Equate Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets, 18 Count

Equate Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets, 18 Count
Equate Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets, 18 Count

Model: S17142E/09489

Brand: Equate

(1) 2 shops 2 products

Detailed product description

Treat common cold symptoms with Equate Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg. This cold medicine provides maximum strength, non-drowsy relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. These tablets do not contain Pseudoephedrine, and the medicine is free of aspirin and gluten. Get symptom relief without the sleepiness with this non-drowsy formula. Take one tablet per dose for fast, maximum strength relief from your sinus pressure and congestion. Safe for adults and children 12 years of age and over. Compare to Sudafed PE Congestion active ingredient. Relieve sinus pressure and congestion with Equate Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Active Ingredient: The active ingredient in Equate Nasal Decongestant PE is Phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion Nasal Decongestant: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies Maximum Strength: Equate Maximum Strength Nasal Decongestant PE provides powerful relief for sinus pressure, nasal and sinus congestion Non-Drowsy: This nasal decongestant offers non-drowsy relief so you can power through your day Fast Relief: Get the sinus pressure and congestion relief you need quickly; this medicine provides fast relief; Pseudoephedrine, aspirin, and gluten free


Compare buying offers

Last updated: 2024-12-30 10:01:07
Search
Amazon Amazon

$0.98
walmart walmart

$3.85
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number S17142E/09489
Color Red
Weight -
Height -
Depth -

Additional product information

Product Id 931412
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 681131837002

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets, 18 Count
Price:
$0.98 on walmart
(3.6)
$0.98 on walmart
3
(4 pack) (4 Pack) Equate Maximum Strength Suphedrine PE Tablets, 10 mg, 18 Ct
Price:
$3.85 on walmart
$3.85 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward